Well Addict my friend....just read thru these posts and you wil probably find ALL the symptoms and information you are looking for thru other people's stories. If you are in fact at day 4, you're alllllmost outta the woods. Well, as an addict you will NEVER be outta the woods, but you're nearing the end of the WORST of the w/d's. The worst part is usually the first 7 or 8 days. You'll have the sweats, the poops, the restless legs, some nausea, and oh yeah.....the depression. You say you cry....well, get some tissues. You'll probably cry A LOT in the next few weeks. At anything....the drop of a hat. Luckiy for you, you weren't using for all that long, so maybe you will be able to recover fully. Hell I was using over 500mg's a day, and I got thru it.....so hopefully you'll be fine.
But anyway....good luck to you my friend. Stop in and keep us up to date on how you're doing....one thing that's for sure - it definately helps to sit and read posts and reply t some as well. It's good for the mind.
All the best.